PHENAMINE 2mg|5ml Syrup 450ml

 34.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 2mg/5ml
Drug Form : Syrup
Pack Size : 450ml
Does this requires a prescription ?Yes

Chlorpheniramine (Maleate):2mg/5ml | Anti-allergics (Antihistamines) and drugs used in anaphylaxis

Alternate brands

  • REPHENIRAMINE 2mg|5ml Syrup 450ml
     32.25
  • You can save 1.75
  • RESMIN 2mg|5ml Syrup 120ml
     15.00
  • You can save 19
  • RESMIN 2mg|5ml Syrup 450ml
     25.00
  • You can save 9
  • RESMIN 4mg Tablet 1000s
     50.00
  • You will pay -16 more
  • RESMIN 4mg Tablet 100x10s
     100.00
  • You will pay -66 more

    Manufactured / Marketed By : Munawar Product Form : SyrupPack Size : 450mlIngredients : Chlorpheniramine (Maleate):2mg/5mlGeneric Category : Anti-allergics (Antihistamines) and drugs used in anaphylaxis

    Reviews

    There are no reviews yet.

    Be the first to review “PHENAMINE 2mg|5ml Syrup 450ml”

    How it works

    PHENAMINE 2mg|5ml Syrup 450ml works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. By blocking another natural substance made by your body (acetylcholine), it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose.

    Side effects

    Major & minor side effects for PHENAMINE 2mg|5ml Syrup 450ml

    • Sleepiness or unusual drowsiness
    • Blurred or double vision
    • Dry mouth
    • Jaundice sever
    • Aplastic anemia sever

    Uses of PHENAMINE 2mg|5ml Syrup 450ml

    What is it prescribed for?

    • Allergic rhinitis

      PHENAMINE 2mg|5ml Syrup 450ml is used to relieve the symptoms of allergic rhinitis like a runny nose, sneezing, red and itchy eyes.

    • Common Cold

      PHENAMINE 2mg|5ml Syrup 450ml is used to relieve the symptoms of cold like a runny nose and sneezing.

    • Allergic skin conditions

      PHENAMINE 2mg|5ml Syrup 450ml is used to treat symptoms of allergic skin conditions like rash and redness of the skin.

    Concerns

    Frequently asked questions

    • Onset of action

      The effect of this medicine can be observed within 30 minutes of administration of the dose.

    • Duration of Effect

      PHENAMINE 2mg|5ml Syrup 450ml remains active in the body for a duration of 4-6 hours after administration of the dose.

    • Safe with Alchohol?

      Consumption of alcohol together with PHENAMINE 2mg|5ml Syrup 450ml increases the risk of drowsiness, dizziness, and difficulty in concentrating. It is advised that you do not consume alcohol or limit its use when being treated with Chlorpheniramine. Avoid performing activities that need high mental alertness like driving a vehicle or operating heavy machinery if alcohol and PHENAMINE 2mg|5ml Syrup 450ml are used together.

    • Is it habit forming?

      No habit forming tendencies were reported.

    • Usage in pregnancy?

      This medicine is not recommended for use in pregnant women unless strictly indicated. The benefits and risks should be discussed with the doctor before using this medicine.

    • Usage while breast-feeding?

      This medicine is not recommended for use in breastfeeding women unless strictly indicated. The benefits and risks should be discussed with the doctor before using this medicine.

    When not to use?

    • Allergy

      This medicine is not recommended for use in patients with a known allergy to Chlorpheniramine.

    • Neonates and premature infants

      This medicine is not recommended for use in children under the age of 2 years.

    • Benign prostatic hyperplasia

      PHENAMINE 2mg|5ml Syrup 450ml is not recommended for use in patients with benign prostatic hyperplasia (enlarged prostate) since it may cause increased difficulty in passing urine.

    • Monoamine oxidase inhibitors (MAOI)

      Use of PHENAMINE 2mg|5ml Syrup 450ml is not recommended if the patient has taken MAO inhibitors like selegiline or rasagiline within the last 14 days. Their combination may increase the risk of adverse effects like drowsiness and blurred vision.

    Warnings

    Warnings for special population
    • Pregnancy

      This medicine is not recommended for use in pregnant women unless strictly indicated. The benefits and risks should be discussed with the doctor before using this medicine.

    • Breast-feeding

      This medicine is not recommended for use in breastfeeding women unless strictly indicated. The benefits and risks should be discussed with the doctor before using this medicine.

    General Warnings
    • Epilepsy

      Caution is advised while using PHENAMINE 2mg|5ml Syrup 450ml in patients with epilepsy since it increases the risk of seizures.

    • Hepatic and/or renal impairment

      Caution is advised while using PHENAMINE 2mg|5ml Syrup 450ml in patients with liver/kidney disease due to an increase in the risk of adverse effects in these patients.

    • Driving or operating heavy machinery

      It is advised that you do not perform any activities that require high mental alertness like driving a vehicle or operating heavy machinery while receiving this medicine since it increases the risk of drowsiness, dizziness, and difficulty with concentration.

    Dosage

    • Missed Dose

      If a dose of PHENAMINE 2mg|5ml Syrup 450ml is missed, take the dose as soon as you remember. If it is almost the time for the next dose, skip the missed dose and take the next dose. Do not double the dose to make up for the missed one.

    • Overdose

      Seek emergency medical treatment or contact the doctor in case of an overdose.

    Interactions

    Interaction with Medicines
    • Anxiolytics moderate
    • Monoamine oxidase inhibitors severe
    Disease interactions
    • severe

      Use of PHENAMINE 2mg|5ml Syrup 450ml in patients with gastrointestinal obstruction is not recommended since it may worsen the condition. The risk is especially higher in elderly patients.

    • severe

      Use of PHENAMINE 2mg|5ml Syrup 450ml in patients with glaucoma is not recommended since it may increase the intraocular pressure, leading to an increased risk of vision problems. This risk is especially higher in elderly patients.

    • moderate

      Use of PHENAMINE 2mg|5ml Syrup 450ml in patients with asthma/COPD is not recommended since it may increase the risk of further lung problems like respiratory tract blockage. This risk is especially higher in elderly patients.

    General Instructions

    Strictly follow the instructions on the label and take PHENAMINE 2mg|5ml Syrup 450ml only as directed. Do not take more than what is prescribed. It is advised that you inform the doctor about all the medicines or herbal products that you are using and about all your medical conditions before taking this medicine.

    Other details

    • Can be taken with or without food, as advised by your doctor
    • To be taken as instructed by doctor
    • May cause sleepiness

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver PHENAMINE 2mg|5ml Syrup 450ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Authentic

    Products listed on medicalstore.com.pk are 100% genuine and sourced from licensed pharmacies.

    Affordable

    We work hard to bring you unimaginable discounts without compromising on quality.

    Secure

    We uses SSL (standard security technology) to ensure data privacy of all our customers.

    We operate as a licensed pharmacy in Pakistan with License No. 2420

    Customer Service available Mon - Sat 10am - 6pm

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah